Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Intrauterine insemination done, having abdominal pain, spotting. Suggestion?

I hve done my iui treatment on 2april afte that i get a sevior pain like mc pain in my lower abdomin dr nt under stand what is happening the done sonogrphy n admit all night for result has cme out.but today i i again getting pain in lower abdo.and blood stain also.i want to know what is going on.can u help me
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
If the sonogram was normal, do not worry.
There are various possibilities for the problem that you have described.
1. Firstly, you might be having premenstrual symptoms.
2. Second this could be an early pregnancy, that could lead to pain and discomfort.
3. This could be indicative of an ectopic pregnancy that is often characterized by pain in the adnexa.
4. Due to the medications ( oral or injectable ) that are given for IUI, there is a chance of overstimulation / hyperstimulation that can cause such symptoms.
5. Post ovulation, there is often collection of free fluid in the pelvis that can lead to such symptoms.

As such, a transvaginal sonography decides the diagnosis.
Also, continue taking the medications.
Mild blood stained discharge is common after IUI due to the technique of IUI itself.
So dont worry and think much unless the symptoms are troublesome.
Continue rest and stay away from stress and negative thinking.
All the best
Please feel free to discuss further.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor